Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A minimax formula for dual $ B\sp*$-algebras


Author: Pak Ken Wong
Journal: Trans. Amer. Math. Soc. 224 (1976), 281-298
MSC: Primary 46K05
MathSciNet review: 0428047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let A be a dual $ {B^\ast}$-algebra. We give a minimax formula for the positive elements in A. By using this formula and some of its consequent results, we introduce and study the symmetric norms and symmetrically-normed ideals in A.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46K05

Retrieve articles in all journals with MSC: 46K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0428047-0
PII: S 0002-9947(1976)0428047-0
Keywords: Dual algebra, $ {A^\ast}$-algebra, $ {B^\ast}$-algebra, Hermitian minimal idempotent, symmetrically-normed ideal, symmetric norming function
Article copyright: © Copyright 1976 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia